Anisotropic Hölder and Sobolev spaces for hyperbolic diffeomorphisms
Annales de l'Institut Fourier, Volume 57 (2007) no. 1, p. 127-154
We study spectral properties of transfer operators for diffeomorphisms T:XX on a Riemannian manifold X. Suppose that Ω is an isolated hyperbolic subset for T, with a compact isolating neighborhood VX. We first introduce Banach spaces of distributions supported on V, which are anisotropic versions of the usual space of C p functions C p (V) and of the generalized Sobolev spaces W p,t (V), respectively. We then show that the transfer operators associated to T and a smooth weight g extend boundedly to these spaces, and we give bounds on the essential spectral radii of such extensions in terms of hyperbolicity exponents.
Nous étudions les propriétés spectrales des opérateurs de transfert associés aux difféomorphismes T:XX sur une variété riemannienne X. Nous supposons qu’il existe un sous-ensemble hyperbolique Ω pour T, contenu dans un voisinage isolant compact V. Nous introduisons d’abord des espaces de Banach de distributions, supportées sur V, qui sont des versions anisotropes des espaces usuels de fonctions C p , d’une part, et des espaces de Sobolev généralisés W p,t (V), d’autre part. Nous montrons ensuite que les opérateurs de transfert associés à T et à une fonction poids lisse g s’étendent continûment à ces espaces, et nous donnons des bornes pour les rayons spectraux essentiels de ces extensions, en fonction d’exposants d’hyperbolicité.
DOI : https://doi.org/10.5802/aif.2253
Classification:  37C30,  37D20,  42B25
Keywords: Hyperbolic dynamics, transfer operator, Ruelle operator, spectrum, axiom A, Anosov, Perron-Frobenius, quasi-compact
@article{AIF_2007__57_1_127_0,
     author = {Baladi, Viviane and Tsujii, Masato},
     title = {Anisotropic H\"older and Sobolev spaces for hyperbolic diffeomorphisms},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {1},
     year = {2007},
     pages = {127-154},
     doi = {10.5802/aif.2253},
     zbl = {1138.37011},
     mrnumber = {2313087},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2007__57_1_127_0}
}
Anisotropic Hölder and Sobolev spaces for hyperbolic diffeomorphisms. Annales de l'Institut Fourier, Volume 57 (2007) no. 1, pp. 127-154. doi : 10.5802/aif.2253. https://aif.centre-mersenne.org/item/AIF_2007__57_1_127_0/

[1] Avila, A.; Gouëzel, S.; Tsujii, M. Smoothness of solenoidal attractors, Discrete Cont. Dynam. Systems, Tome 15 (2006), pp. 21-35 | Article | MR 2191383 | Zbl 1106.37015

[2] Baladi, V. Positive transfer operators and decay of correlations, Advanced Series in Nonlinear Dynamics, World Scientific, Tome 16 (2000) | MR 1793194 | Zbl 1012.37015

[3] Baladi, V. Anisotropic Sobolev spaces and dynamical transfer operators: C foliations, S.Kolyada, Y.Manin and T.Ward, Eds., Algebraic and Topological Dynamics, Contemporary Mathematics, Amer. Math. Soc. (2005), pp. 123-136 | MR 2180233 | Zbl 02236663

[4] Blank, M.; Keller, G.; Liverani, C. Ruelle-Perron-Frobenius spectrum for Anosov maps, Nonlinearity, Tome 15 (2002), pp. 1905-1973 | Article | MR 1938476 | Zbl 1021.37015

[5] Fried, D. The flat-trace asymptotics of a uniform system of contractions, Ergodic Theory Dynam. Sys., Tome 15 (1995), pp. 1061-1073 | Article | MR 1366308 | Zbl 0841.58052

[6] Fried, D. Meromorphic zeta functions for analytic flows, Comm. Math. Phys., Tome 174 (1995), pp. 161-190 | Article | MR 1372805 | Zbl 0841.58053

[7] Gouëzel, S.; Liverani, C. Banach spaces adapted to Anosov systems, Ergodic Theory Dynam. Sys., Tome 26 (2006), pp. 189-218 | Article | MR 2201945 | Zbl 05014357

[8] Gundlach, V. M.; Latushkin, Y. A sharp formula for the essential spectral radius of the Ruelle transfer operator on smooth and Hölder spaces, Ergodic Theory Dynam. Sys., Tome 23 (2003), pp. 175-191 | MR 1971201 | Zbl 02015889

[9] Hennion, H. Sur un théorème spectral et son application aux noyaux lipschitziens, Proc. Amer. Math. Soc., Tome 118 (1993), pp. 627-634 | MR 1129880 | Zbl 0772.60049

[10] Hörmander, L. The analysis of linear partial differential operators. III. Pseudo-differential operators, Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin, Tome 274 (1994) | MR 1313500 | Zbl 0601.35001

[11] Kitaev, A. Yu. Fredholm determinants for hyperbolic diffeomorphisms of finite smoothness, Nonlinearity, Tome 12 (1999), pp. 141-179 | Article | MR 1668543 | Zbl 0917.58029

[12] Paley, J. E.; Littlewood, R. Theorems on Fourier series and power series, Proc. London Math. Soc., Tome 42 (1937), pp. 52-89 | Article | Zbl 0015.25402

[13] Ruelle, D. The thermodynamic formalism for expanding maps, Comm. Math. Phys., Tome 125 (1989), pp. 239-262 | Article | MR 1016871 | Zbl 0702.58056

[14] Rugh, H. H. The correlation spectrum for hyperbolic analytic maps, Nonlinearity, Tome 5 (1992), pp. 1237-1263 | Article | MR 1192517 | Zbl 0768.58027

[15] Taylor, M. E. Pseudo differential operators, Lecture Notes in Math., Springer-Verlag, Berlin-New York, Tome 416 (1974) | MR 442523 | Zbl 0289.35001

[16] Taylor, M. E. Pseudodifferential operators and nonlinear PDE, Progress in Math., Birkhäuser, Boston, Tome 100 (1991) | MR 1121019 | Zbl 0746.35062